# SDR SWAA2024091837785

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 13,987 hours, 6,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTBOARD FWD FLIGHT FLASHLIGHT WILL NOT TEST<[01] R/R FWD O/B FLASHLIGHT AS PER AMM 25-64-00. OPS CK OK. MEL CLEARED.
